# SDR SIMA200726905

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 11,463 hours, 8,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110521
- Condition: Corroded
- Location: Bs 280
- Part time: 11,463 hours, 8,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK INSPECTION REVEALED RIGHT WEB AT STA 280 CORRODED IN SEVERAL LOCATIONS.  SPLICED IN NEW WEB AT STA 280 IAW AEA EO CR-53MR-135.  AIRCRAFT RETURNED TO SERVICE.
